# SDR DALA2020021801193

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME CLIP STA 1379 BTW LONGS 29RH TO 26RH AT AFT CARGO COMPARTMENT MRB 53-302-07 (CCT) SUMMARY OF NRC 00552: FRAME CLIP STA 1379 BTW LONGS 29RH TO 26RH AT AFT CARGO COMPARTMENT (CCT) WAS REPLACED PER MD-90 SRM VOL I 53-10-02 FIG 3.(1494565)
